# SDR RAIA970828

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: QA03996
- Condition: Clogged
- Location: Hyd System
- Part time: 400 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7180 - STL - HYDRAULIC LOW LEVEL LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE REPLACED HYDRAULIC FILTERS.  (M)
